MathSciNet Relay Station
MathSciNet bibliographic data
MR358945 (50 #11402) 60F15 (60G40)
Austin, D. G.; Edgar, G. A.; Ionescu Tulcea, A. Pointwise convergence in terms of expectations. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement